# SDR USAA2010121393030

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 33,651 hours, 17,320 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT1021 -  RETURNED TO FIELD AND DECLARED EMERGENCY LANDING.  LANDING AND LOST NOSE WHEEL STEERING.  FOUND NR 1 ENGINE THRUST REVERSER PRESSURE LINE LEAKING.  REPLACED LINE WITH FLEX LINE PER AMM 20-17-03 AND EA 116831.  SERVICED GREEN SYSTEM & OPERATIONAL CHECK WAS GOOD.   OPEN
